# SDR 7C7A2025021000005

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 50,928 hours, 56,118 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 83232313101
- Part serial: NA
- Condition: Misaligned
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR HANGING DOWN 1 INCH IN CRUISE FLIGHT. F/A SAID THE DOOR CAME COMPLETELY UP DURING DESCENT.
